Alert archive / Texas / Red Flag Warnings in 2012

Red Flag Warning 6, NWS El Paso, TX

February 28, 2012El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Feb 28, 2012, 7:54 AM MST for El Paso County, Hudspeth County, Texas. It took effect at Feb 28, 2012, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 7:54 AM MST (14:54 UTC)
In effect from
Feb 28, 2012, 1:00 PM MST
Expired
Feb 28, 2012, 7:00 PM MST
In force
6 hr
Issued by
NWS El Paso, TX

Counties El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 89 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 2.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2012-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2012-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2311 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
395 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WWUS84 KEPZ 281454
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
754 AM MST TUE FEB 28 2012

...RED FLAG WARNING WARNING REMAINS IN EFFECT TODAY FROM 1 PM TO 7 PM
FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS
COUNTIES DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER
RATINGS...

TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS
RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN CONTRIBUTOR
TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF DRIER AIR
ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST WINDS 20 TO
30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM RELATIVE
HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...STRONG
WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE
CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON.


NMZ112-281600-
/O.CAN.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
754 AM MST TUE FEB 28 2012

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONE 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE FIRE WEATHER WATCH. 

DUE TO COOLER TEMPERATURES FORECAST THIS AFTERNOON BEHIND THE
FRONT...MINIMUM RELATIVE HUMIDITIES WILL FALL AS LOW AS THE HIGH
TEENS ACROSS THESE AREAS TODAY.

$$

TXZ055-056-290200-
/O.UPG.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/
/O.NEW.KEPZ.FW.W.0006.120228T2000Z-120229T0200Z/
EL PASO-HUDSPETH-
754 AM MST TUE FEB 28 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055 AND 056...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER
  ZONE 056 HUDSPETH.

* TIMING TUESDAY: FROM 1 PM TO 7 PM.

* WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO AND
  HUDSPETH COUNTIES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
3 follow-up statements
021 
WWUS84 KEPZ 281459 AAA
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
759 AM MST TUE FEB 28 2012

...RED FLAG WARNING WARNING REMAINS IN EFFECT TODAY FROM 1 PM TO
7 PM FOR EL PASO AND HUDSPETH COUNTIES...

TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS
RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN
CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF
DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST
WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM
RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...
STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL
FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON.

TXZ055-056-282300-
/O.CON.KEPZ.FW.W.0006.120228T2000Z-120229T0200Z/
EL PASO-HUDSPETH-
759 AM MST TUE FEB 28 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055 AND 056...

* EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER 
  ZONE 056 HUDSPETH. 

* TIMING TUESDAY: FROM 1 PM TO 7 PM.

* WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO
  AND HUDSPETH COUNTIES. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
651 
WWUS84 KEPZ 281549 AAA
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
849 AM MST TUE FEB 28 2012

...RED FLAG REMAINS IN EFFECT TODAY FROM 1 PM TO 7 PM FOR EL PASO
AND HUDSPETH COUNTIES...

TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS
RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN
CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF
DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST
WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM
RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...
STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL
FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS AFTERNOON.

TXZ055-056-290200-
/O.CON.KEPZ.FW.W.0006.120228T2000Z-120229T0200Z/
EL PASO-HUDSPETH-
849 AM MST TUE FEB 28 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055 AND 056...

* EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER 
  ZONE 056 HUDSPETH. 

* TIMING TUESDAY: FROM 1 PM TO 7 PM.

* WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO 
  AND HUDSPETH COUNTIES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
281 
WWUS84 KEPZ 282023
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
123 PM MST TUE FEB 28 2012

...RED FLAG REMAINS IN EFFECT TODAY UNTIL 7 PM FOR EL PASO AND
HUDSPETH COUNTIES...

TIGHT PRESSURE GRADIENT ACROSS NEW MEXICO AND WEST TEXAS AS
RESULT OF LEE SIDE LOW TO OUR NORTHEAST...WILL BE MAIN
CONTRIBUTOR TO OUR GUSTY WINDS TODAY...IN ADDITION TO MIX DOWN OF
DRIER AIR ALOFT. AS A RESULT...LOOK FOR 20 FT WEST TO NORTHWEST
WINDS 20 TO 30 MPH IN THE AFTERNOON WITH GUSTS TO 45 MPH. MINIMUM
RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...
STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CONTINUE TO CREATE
CRITICAL FIRE CONDITIONS FOR EL PASO AND HUDSPETH COUNTIES THIS
AFTERNOON.

TXZ055-056-290200-
/O.CON.KEPZ.FW.W.0006.000000T0000Z-120229T0200Z/
EL PASO-HUDSPETH-
123 PM MST TUE FEB 28 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND
056...

* EVENT: RED FLAG WARNING FOR ZONE 055 EL PASO...FIRE WEATHER 
  ZONE 056 HUDSPETH. 

* TIMING TODAY: FROM 1 PM TO 7 PM.

* WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY: EXPECTED TO FALL 15 PERCENT OR LOWER ACROSS EL PASO 
  AND HUDSPETH COUNTIES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 5:29 AM MST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 28, 5:29 AM MST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
529 AM MST TUE FEB 28 2012

.SYNOPSIS...
WE CAN EXPECT A WINDY DAY TODAY. STRONG WINDS WILL CAUSE SOME
BLOWING DUST AND MAKE DRIVING HAZARDOUS. WINDS WILL DIMINISH BY
THIS EVENING. FOR THURSDAY AND FRIDAY WE WILL SEE BREEZY TO WINDY
CONDITIONS AGAIN WITH ABOVE NORMAL HIGHS. FOR SATURDAY WE WILL SEE
TEMPERATURES A LITTLE BELOW NORMAL AND THEN A LITTLE ABOVE NORMAL
ON SUNDAY.

&&

.DISCUSSION...
WELL THE WINDS HAVE BEEN TAKING THEIR TIME TO GET STARTED BUT THEY
ARE FINALLY SHOWING SIGNS OF STARTING TO PICK UP. MOST OBSERVATION
LOCATIONS HAVE HAD AT A FEW OBS WITH GUSTY WINDS AND THE RADAR'S
VAD WIND PROFILE IS SHOWING 30 TO 50 MPH WINDS NOT TO FAR OFF THE
SURFACE. FORTUNATELY FOR US THE STRONGEST WIND PROFILE IS MOVING
ACROSS THE AREA THIS MORNING SO WE MISS OUT ON THE REALLY STRONG
WINDS...BUT WINDS WILL STILL GET UP THERE AND SO I WILL CONTINUE
THE WIND ADVISORIES FOR MOST LOCATIONS AND WIND WARNING FOR THE
SACS. THE UPPER LOW...ALONG WITH THE WINDS WILL LEAVE THE AREA BY
EARLY EVENING. WE WILL SEE COOLER AIR FILTER IN BEHIND THE SYSTEM
SO DESPITE THE SUN OUR HIGHS ON WEDNESDAY WILL BE THREE TO FIVE
DEGREES BELOW NORMAL.

ON THURSDAY AND FRIDAY WE WILL SEE ANOTHER PAIR OF UPPER LEVEL
STORM SYSTEMS THAT WILL HELP GIVE US BREEZY TO WINDY CONDITIONS
BOTH DAYS. THESE SYSTEMS WILL ALSO USHER IN COOLER AIR SO OUR
HIGHS ON SATURDAY WILL AGAIN DIP AROUND FIVE DEGREES BELOW NORMAL
AFTER BEING NEAR NORMAL ON THURSDAY AND FRIDAY. BY SUNDAY WE WILL
SEE OUR HIGHS QUICKLY REBOUND BACK A FEW DEGREES ABOVE NORMAL AS
AN UPPER LEVEL RIDGE BEGINS TO BUILD ACROSS THE SOUTHWEST U.S. THE
UPPER RIDGE WILL KEEP US SUNNY...WARM AND RELATIVELY CALM THROUGH
THE FIRST PART OF NEXT WEEK.

&&

.AVIATION...28/12Z-29/12Z
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL PASS FAR TO OUR
NORTH...BUT IT WILL HELP GENERATE SOME STRONG SURFACE WINDS. THE
WINDS WILL LAST MUCH OF THE DAY BEFORE SUBSIDING LATER THIS
EVENING. WE CAN EXPECT WINDS OF 22 TO 33 KNOTS WITH GUSTS TO 45
KNOTS. WINDS WILL BE A LITTLE STRONGER AND GUSTIER EAST OF AREA
MOUNTAINS. WE ALSO CAN EXPECT LOTS OF TURBULENCE ALOFT AND
DOWNSTREAM OF THE MOUNTAINS. WITH THE WINDS WE WILL ALSO SEE SOME
BLOWING DUST. SURFACE VISIBILITIES WILL BE OCCASIONALLY REDUCED TO
5SM AND IN ISOLATED SPOTS IT MAY DROP AS LOW AS 1SM. WINDS AND
DUST WILL DIMINISH AROUND SUNSET THIS EVENING.

&&

.FIRE WEATHER...
WE CAN EXPECT SOME EXTREME FIRE WEATHER CONDITIONS TODAY AS AN
APPROACHING UPPER LEVEL STORM SYSTEM HELPS GIVE US VERY STRONG
SURFACE WINDS. WE WILL ALSO SEE SOME AREAS OF BLOWING DUST. THE
WINDS AND DUST WILL SUBSIDE BY EVENING. ON THURSDAY AND FRIDAY WE
WILL SEE ANOTHER UPPER LEVEL SYSTEM PASS TO THE NORTH WHICH WILL
MEAN ANOTHER ROUND OF STRONG WINDS. WE COULD AGAIN SEE RED FLAG
CONDITIONS BOTH THURSDAY AND FRIDAY. IT WILL BE COOLER AND CALMER
ON SATURDAY...THEN TEMPERATURES WILL WARM SOME FOR SUNDAY. THE
FIRST PART OF NEXT WEEK WILL BE WARM AND CALM AS UPPER LEVEL HIGH
PRESSURE BRIEFLY TAKES CONTROL OF OUR WEATHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 66  40  64  42  70 /   0   0   0   0   0
SIERRA BLANCA           66  37  63  36  72 /   0   0   0   0   0
LAS CRUCES              66  37  62  32  69 /   0   0   0   0   0
ALAMOGORDO              63  36  61  28  67 /   0   0   0   0   0
CLOUDCROFT              43  23  41  24  49 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   62  34  59  29  66 /   0   0   0   0   0
SILVER CITY             50  34  58  24  59 /  10   0   0   0   0
DEMING                  60  31  61  30  68 /   0   0   0   0   0
LORDSBURG               57  32  60  30  69 /   0   0   0   0   0
WEST EL PASO METRO      65  41  64  42  70 /   0   0   0   0   0
DELL CITY               70  32  66  30  75 /   0   0   0   0   0
FORT HANCOCK            73  39  69  41  77 /   0   0   0   0   0
LOMA LINDA              60  35  56  35  65 /   0   0   0   0   0
FABENS                  67  40  66  42  73 /   0   0   0   0   0
SANTA TERESA            65  36  66  33  72 /   0   0   0   0   0
WHITE SANDS HQ          63  38  61  36  67 /   0   0   0   0   0
JORNADA RANGE           63  28  62  25  68 /   0   0   0   0   0
HATCH                   62  30  64  27  69 /   0   0   0   0   0
COLUMBUS                60  35  64  33  70 /   0   0   0   0   0
OROGRANDE               65  35  64  35  69 /   0   0   0   0   0
MAYHILL                 50  29  50  24  58 /   0   0   0   0   0
MESCALERO               49  26  46  22  55 /   0   0   0   0   0
TIMBERON                52  27  45  23  55 /   0   0   0   0   0
WINSTON                 52  27  48  22  55 /  10   0   0   0   0
HILLSBORO               54  32  54  29  60 /   0   0   0   0   0
SPACEPORT               61  33  60  30  66 /   0   0   0   0   0
LAKE ROBERTS            53  22  46  18  59 /  10   0   0   0   0
HURLEY                  54  29  57  27  60 /  10   0   0   0   0
CLIFF                   59  28  59  23  65 /  10   0   0   0   0
MULE CREEK              55  19  55  22  62 /  10   0   0   0   0
FAYWOOD                 56  30  57  25  63 /   0   0   0   0   0
ANIMAS                  62  32  61  30  69 /   0   0   0   0   0
HACHITA                 62  29  60  26  67 /   0   0   0   0   0
ANTELOPE WELLS          61  34  64  32  68 /   0   0   0   0   0
CLOVERDALE              57  31  53  29  62 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 1 PM MST THIS AFTERNOON THROUGH THIS
     EVENING FOR NMZ112.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
     FOR NMZ404>407-410>413-417.

     HIGH WIND WARNING UNTIL 5 PM MST THIS AFTERNOON FOR NMZ415-416.

     WIND ADVISORY UNTIL 3 PM MST THIS AFTERNOON FOR NMZ402-408-409.

TX...FIRE WEATHER WATCH FROM 1 PM MST THIS AFTERNOON THROUGH THIS
     EVENING FOR TXZ055-056.

     WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR TXZ419.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
     FOR TXZ418-420>424.

&&

15/15
Hazardous weather outlook, Feb 28, 6:11 AM MST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
611 AM MST TUE FEB 28 2012

NMZ401>417-TXZ418>424-291315-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
611 AM MST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT VERY STRONG WINDS WILL CONTINUE
TODAY WE WILL SEE WINDS OF 25 TO 35 MPH LATER THIS MORNING WITH
STRONGER WINDS IN THE SACRAMENTO MOUNTAINS. BLOWING DUST WILL BE A
PROBLEM LATER THIS MORNING. BOTH THE WINDS AND DUST WILL DIMINISH
BY EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WE WILL SEE MORE WINDY CONDITIONS ON THURSDAY AND
FRIDAY...OTHERWISE WE WILL SEE FAIRLY BENIGN WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICPATED.

Nearby

Red Flag Warnings in Texas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.